# SDR ASOA2013080608834

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,509 hours, 28,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  R & R BULB IAW AMM 33-51-21, OPS CHECKED GOOD.
